International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 90

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018


Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s

Y. Y. Yousif, S. S. Obaid


Abstract: This paper is concerned with introducing and studying the new approximation operators based on a finite family of d. g. 's which are the core concept in this paper. In addition, we study generalization of some Pawlak's concepts and we offer generalize the definition of accuracy measure of approximations by using a finite family of d. g. 's.


Keywords: Digraph, Mixed degree set, n-lower approximation, n-upper approximation and n-accuracy measure


Edition: Volume 7 Issue 1, January 2018,


Pages: 1043 - 1052


How to Cite this Article?

Y. Y. Yousif, S. S. Obaid, "Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20179416, Volume 7 Issue 1, January 2018, 1043 - 1052

How to Share this Article?

Enter Your Email Address


Top